A criterion for self-similar sets to be totally disconnected
Annales Fennici Mathematici, Tome 46 (2021) no. 2, pp. 1155-1159
Cet article a éte moissonné depuis la source Journal.fi
In this paper, we prove that, under Bandt's finite type condition, a self-similar set is totally disconnected if and only if the $E$-connected families on every level are uniformly finite.
Keywords:
Totally disconnected, self-similar set, finite type, E-connected family
Affiliations des auteurs :
Jun Luo 1 ; Dong Hong Xiong 2
@article{AFM_2021_46_2_a31,
author = {Jun Luo and Dong Hong Xiong},
title = {A criterion for self-similar sets to be totally disconnected},
journal = {Annales Fennici Mathematici},
pages = {1155--1159},
year = {2021},
volume = {46},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AFM_2021_46_2_a31/}
}
Jun Luo; Dong Hong Xiong. A criterion for self-similar sets to be totally disconnected. Annales Fennici Mathematici, Tome 46 (2021) no. 2, pp. 1155-1159. http://geodesic.mathdoc.fr/item/AFM_2021_46_2_a31/